Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 31, 2016, 3:57 PM CDT. It took effect at Sep 1, 2016, 12:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2016, 3:57 PM CDT (20:57 UTC)
- In effect from
- Sep 1, 2016, 12:00 PM CDT
- Expired
- Sep 2, 2016, 7:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
758 WHUS73 KMKX 312057 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 PM CDT WED AUG 31 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES ON THURSDAY... .BREEZY NORTH TO NORTHEAST WINDS WILL BUILD HIGH WAVES ON THURSDAY. THE HIGHEST WAVES WILL BE FROM LATE AFTERNOON THROUGH THE EVENING HOURS. THE WAVES ARE ALSO EXPECTED TO BE HIGHEST FOR AREAS SOUTH OF PORT WASHINGTON DUE TO THE NORTHERLY WIND DIRECTION. LMZ643>646-010500- /O.NEW.KMKX.SC.Y.0063.160901T1700Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 357 PM CDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 7 AM CDT FRIDAY. * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THURSDAY AFTERNOON. WINDS WILL VEER EAST AND EASE THURSDAY EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THURSDAY AFTERNOON AND 4 TO 6 FEET THURSDAY EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
8 follow-up statements
994 WHUS73 KMKX 010144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CDT WED AUG 31 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES ON THURSDAY... .BREEZY NORTH TO NORTHEAST WINDS WILL BUILD HIGH WAVES ON THURSDAY. THE HIGHEST WAVES WILL BE FROM LATE AFTERNOON THROUGH THE EVENING HOURS. THE WAVES ARE ALSO EXPECTED TO BE HIGHEST FOR AREAS SOUTH OF PORT WASHINGTON DUE TO THE NORTHERLY WIND DIRECTION. LMZ643>646-010945- /O.CON.KMKX.SC.Y.0063.160901T1700Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 844 PM CDT WED AUG 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THURSDAY AFTERNOON. WINDS WILL VEER EAST AND EASE THURSDAY EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THURSDAY AFTERNOON AND 4 TO 6 FEET THURSDAY EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
310 WHUS73 KMKX 010844 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT THU SEP 1 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES ON THURSDAY... .BREEZY NORTH TO NORTHEAST WINDS WILL BUILD HIGH WAVES TODAY... WITH THE HIGHEST WAVES EXPECTED FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-011645- /O.CON.KMKX.SC.Y.0063.160901T1700Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY THIS AFTERNOON. WINDS WILL VEER EAST AND EASE THIS EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
279 WHUS73 KMKX 011358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 AM CDT THU SEP 1 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES ON THURSDAY... .BREEZY NORTH TO NORTHEAST WINDS WILL BUILD HIGH WAVES TODAY... WITH THE HIGHEST WAVES EXPECTED FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-012200- /O.CON.KMKX.SC.Y.0063.160901T1700Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 AM CDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY THIS AFTERNOON. WINDS WILL VEER EAST AND EASE THIS EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
467 WHUS73 KMKX 011621 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1121 AM CDT THU SEP 1 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES THROUGH TONIGHT... .BREEZY NORTH TO NORTHEAST WINDS WILL BUILD HIGH WAVES TODAY... WITH THE HIGHEST WAVES EXPECTED FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-012100- /O.CON.KMKX.SC.Y.0063.160901T1700Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1121 AM CDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL VEER EAST AND EASE THIS EVENING AND OVERNIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
409 WHUS73 KMKX 012042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT THU SEP 1 2016 ...NORTHERLY WINDS BUILDING HIGH WAVES THROUGH TONIGHT... .BREEZY NORTH TO NORTHEAST WINDS THROUGH THE EVENING HOURS WILL EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-020445- /O.CON.KMKX.SC.Y.0063.000000T0000Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL VEER EAST AND EASE THIS EVENING AND OVERNIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET THIS EVENING. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
476 WHUS73 KMKX 020225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CDT THU SEP 1 2016 ...GUSTY WINDS AND HIGH WAVES TONIGHT... .BREEZY NORTH TO NORTHEAST WINDS WILL CONTINUE TO EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. LMZ643>646-021030- /O.CON.KMKX.SC.Y.0063.000000T0000Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL VEER EAST AND EASE LATE THIS EVENING AND OVERNIGHT. * WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
127 WHUS73 KMKX 020851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT FRI SEP 2 2016 ...WINDS AND WAVES WILL CONTINUE TO LOWER THROUGH THE EARLY MORNING... WINDS HAVE EASED AND VEERED TO THE EAST-NORTHEAST...REDUCING THE LENGTH OF THE OVER WATER FETCH. THIS WILL BRING WAVE HEIGHTS DOWN THROUGH THE EARLY MORNING HOURS TO BELOW ADVISORY LEVELS SHORTLY AFTER DAYBREAK. LMZ643>646-021200- /O.CON.KMKX.SC.Y.0063.000000T0000Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS: EAST-NORTHEAST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET SHORTLY AFTER DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
830 WHUS73 KMKX 021159 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 659 AM CDT FRI SEP 2 2016 ...WINDS AND WAVES CONTINUE TO SUBSIDE... .WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS AND WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE MORNING. THE SMALL CRAFT ADVISORY WIL BE ALLOWED TO EXPIRE AT 7 AM CDT. LMZ643>646-021300- /O.EXP.KMKX.SC.Y.0063.000000T0000Z-160902T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 659 AM CDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 3:51 PM CDT, 6 minutes earlier.
Area forecast discussion, Aug 31, 3:51 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
351 PM CDT WED AUG 31 2016
.TONIGHT AND THURSDAY...Forecast confidence is High
Gusty winds right behind the cold front that is pushing south out of
southern WI will begin to lower by daybreak. A low cloud band has
developed in the lakeshore counties with moist onshore flow, but is
expected to break up as drier air spreads in behind front.
Cold advection dips 925 mb temperatures between 16C and 17C which
yields highs in the mid 70s inland and low 70s lakeside with cool
onshore flow. A weak short wave trough currently seen on water vapor
imagery over northern Minnesota is forecast to drop across the state
this afternoon, but moisture is lacking so no precipitation
expected. There will be a second surge of colder air behind this
wave spreading northeast to southwest overnight as the broad
surface high builds down over the western Great Lakes.
This surge brings delta T's to around 10C tonight and brings the
potential of lake effect clouds/light precipitation. However strong
subsidence inversion behind the afternoon short wave trough on
forecast soundings limits cloud depth and pcpn chances so no PoPs
for now. Overnight lows in the lower to mid 50s inland to around 60
lakeside with a fall-like warmer onshore flow.
.THURSDAY NIGHT THROUGH FRIDAY...Forecast confidence is High
Positively-tilted upper-level trough will slowly move through the
central Great Lakes Thursday night, along with some lingering weak
500 mb positive vorticity advection. North to northeast winds off
Lake Michigan will help keep temperatures warmer compared to inland,
with lows in the upper 50s along the lake shore Friday morning.
Mid-level ridge axis looks to move in during the day Friday.
Onshore flow looks to continue through the day Friday, with sfc
high pressure situated over the northern Great Lakes. 925 mb
temperatures will drop into the 14C to 16C range, leading to
highs in the lower to mid 70s. Onshore flow looks to be pretty
weak, with magnitudes below 10 kts along the nearshore waters, so
low possibility of lake clouds developing.
.SATURDAY THROUGH SUNDAY...Forecast confidence is Medium
High pressure translates to the east Saturday, causing winds to
veer to a more southerly direction, which helps support better
warm air advection as evident in the increase of the 925 mb temps,
into the mid to upper teens Celsius. Continued dry conditions
expected through Saturday and Sunday before a surge of 850 mb warm
air advection with an associated low-level jet moves into the
region. The axis of best convergence with the LLJ looks to stay
to the west, but some of the enhancement may scratch our western
counties. Best mid-level support looks to remain west as well.
Latest 31.12z guidance shows any QPF holding off until Monday.
.LABOR DAY THROUGH WEDNESDAY...Forecast confidence is Medium
The 31.12z GFS is the quickest model in bringing in some QPF
compared to the other guidance, by 12z Monday. The ECMWF and
Canadian models are in better agreement in keeping any QPF out
Monday. The GFS may be influenced by stronger WAA forcing
compared to the other models, so went with a slower and lighter
solution for Monday precipitation, keeping more slight chance PoPs
than chance PoPs.
The better chances of precipitation look to be on Tuesday and
Wednesday as an upper-level trough builds in, strengthening the
250 mb jet, with a jet streak magnitude of 110+ kts. Southern WI
looks to be in the right-entrance region of the jet, enhancing
upper level divergent flow Tuesday morning. An associated
shortwave with good isentropic lift will help to support showers
and thunderstorms into Wednesday. The GFS/ECMWF/DGEX are all
showing some decent QPF amounts later in the day Wednesday.
Sufficient instability looks to build in behind the WAA, so kept
definite thunder in the forecast.
&&
.AVIATION/00Z TAFS/...
Cold front is exiting to the south of the state with gusty north
winds up to 25 knots right behind the front expected to ease by
daybreak. Post-frontal MVFR/IFR stratus deck near the lake expected
to lift by 12Z as drier air overspreads the region. There may be
some lake-effect strato-cu over the eastern forecast area late this
afternoon and tonight but bases should remain above 3k ft so VFR
conditions expected through the forecast, with any fog tonight
limited to the river valleys.
&&
.MARINE...
A cold front is exiting to the south of Wisconsin and gusty north to
northeast winds are expected to ease to a sustained 10 to 15 knots
with a few gusts to 20 knots by daybreak. This keeps wave heights
below small craft levels as well so no headline but small boaters
should exercise caution. Winds and waves approach small craft
advisory levels again on Thursday as a second surge of cooler air
moves down the lake ahead of broad high pressure building over the
western Great Lakes.
.BEACHES...
A moderate swim risk is expected this afternoon through Thursday as
north to northeast winds gusting to 20 knots will build 2 to 4 foot
waves through the period.
&&
.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from noon Thursday to 7 AM CDT Friday for
LMZ643>646.
&&
TONIGHT/Thursday AND AVIATION/MARINE...DDV
Thursday NIGHT THROUGH Wednesday...JTSHazardous weather outlook, Aug 31, 3:49 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT WED AUG 31 2016 WIZ046-047-051-052-056>060-062>072-012045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 PM CDT WED AUG 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE SWIM RISK ALONG LAKE MICHIGAN INTO THIS EVENING DUE TO BUILDING WAVES WITH GUSTY NORTH TO NORTHEAST WINDS. BREAKING WAVES AND CURRENTS ARE EXPECTED. STAY AWAY FROM DANGEROUS AREAS LIKE PIERS...BREAKWALLS AND RIVER OUTLETS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A HIGH SWIM RISK IS EXPECTED AT LAKE MICHIGAN BEACHES THURSDAY DUE TO PERSISTENT NORTHERLY WINDS AND HIGH WAVES. BREAKING WAVES AND CURRENTS ARE EXPECTED. STAY AWAY FROM DANGEROUS AREAS LIKE PIERS...BREAKWALLS AND RIVER OUTLETS. CHANCES FOR THUNDERSTORMS RETURN MONDAY AND CONTINUES INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER, RAINFALL REPORTS ARE APPRECIATED. LMZ643>646-012045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CDT WED AUG 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERSISTENT NORTH TO NORTHEAST WINDS AND THE RESULTANT WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON THURSDAY THROUGH 7 AM FRIDAY. HAZARDOUS CONDITIONS ARE EXPECTED DUE TO BRISK NORTH TO NORTHEAST WINDS AND WAVES. CHANCES FOR THUNDERSTORMS RETURN MONDAY AND CONTINUES INTO WEDNESDAY. JTS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 4:34 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 38 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.